Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HAMILTONIAN")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 32228

  • Page / 1290

Export

Selection :

  • and

ON THE ENUMERATION OF HAMILTONIAN ROADS AND CIRCUITS IN CERTAIN PARTIAL GRAPHS OF KNCIOBOTARU S.1978; REC. ROUMAINE MATH. PURES APPL.; ROM; DA. 1978; VOL. 23; NO 10; PP. 1487-1496; BIBL. 6 REF.Article

EDGE-DISJOINT HAMILTONIAN PATHS AND CYCLES IN TOURNAMENTSTHOMASSEN C.1982; PROC. LOND. MATH. SOC.; ISSN 0024-6115; GBR; DA. 1982; VOL. 45; PART. 1; PP. 151-168; BIBL. 20 REF.Article

ON THE TAU -FUNCTION OF THE PAINLEVE EQUATIONSOKAMOTO K.1981; PHYSICA D; ISSN 0167-2789; NLD; DA. 1981; VOL. 2; NO 3; PP. 525-535; BIBL. 9 REF.Article

SUR UN ALGORITHME D'ENUMERATION DES 2N-SUITES CYCLIQUES VARIABLES A UNE POSITIONAZATYAN AA.1976; AKAD. NAUK ARM. S.S.R., DOKL.; S.S.S.R.; DA. 1976; VOL. 63; NO 4; PP. 210-216; ABS. ARM.; BIBL. 8 REF.Article

A SUFFICIENT CONDITION FOR THE EXISTENCE OF AN HAMILTONIAN CHAIN IN A FINITE SIMPLE GRAPH.VENTRE AGS.1975; RIV. MAT. UNIV. PARMA; ITAL.; DA. 1975 PARU 1977; VOL. 4; NO 1; PP. 119-124; ABS. ITAL.; BIBL. 5 REF.Article

DIAGONALIZATION OF THE SPIN PART OF THE EXCHANGE HAMILTONIAN IN THE SECOND-QUANTIZATION METHOD FOR COMPOSITE PARTICLES.MARIC Z; POPOVIC BOZIC M.1977; PHYSICA A; PAYS-BAS; DA. 1977; VOL. 87; NO 3; PP. 473-498; BIBL. 17 REF.Article

EXPLICIT TEMPERATURE DEPENDENCE OF SPIN HAMILTONIAN PARAMETERS FOR JAHN-TELLER IONS.KURZYNSKI M.1977; ACTA PHYS. POLON., A; POLOGNE; DA. 1977; VOL. 52; NO 5; PP. 647-656; BIBL. 24 REF.Article

PERFECT TRIANGLE-FREE 2-MATCHINGSCORNUEJOLS G; PULLEYBLANK WR.1980; MATH. PROGRAM. STUDY; ISSN 0303-3929; NLD; DA. 1980; NO 13; PP. 1-7; BIBL. 6 REF.Article

CLUSTER APPROXIMATION FOR NON-HOMOGENEOUS DISORDERED SYSTEMS.ZAWISZ S.1976; PHYS. STATUS SOLIDI, B; ALLEM.; DA. 1976; VOL. 77; NO 1; PP. 367-372; ABS. ALLEM.; BIBL. 16 REF.Article

LAGRANGIAN AND HAMILTONIAN FORMS AND THEIR APPLICATIONS TO THE ANALYSIS OF HEAT CONDUCTIONKAWASHIMO K; MORIKAWA K.1980; BULL. JSME; ISSN 0021-3764; JPN; DA. 1980; VOL. 23; NO 176; PP. 231-237; BIBL. 1 REF.Article

Hamilton-chain saturated hypergraphsDUDEK, Aneta; ZAK, Andrzej; KATONA, Gyula Y et al.Discrete mathematics. 2010, Vol 310, Num 6-7, pp 1172-1176, issn 0012-365X, 5 p.Article

EXACT BOSON REPRESENTATION OF QUANTUM SPIN SYSTEMS AND INVESTIGATION OF THEIR CRITICAL BEHAVIORGOLDHIRSCH I; LEVICH E; YAKHOT V et al.1979; PHYS. REV., B; USA; DA. 1979; VOL. 19; NO 9; PP. 4780-4795; BIBL. 28 REF.Article

THE SUPERPOSITION MODEL IN CRYSTAL FIELD THEORY.EREMIN MV; KORNIENKO AA.1977; PHYS. STATUS SOLIDI, B; ALLEM.; DA. 1977; VOL. 79; NO 2; PP. 775-785; ABS. RUSSE; BIBL. 25 REF.Article

PROBLEME DE RECHERCHE D'UN CYCLE (CIRCUIT) HAMILTONIEN EN PRESENCE D'INTERDICTIONSSERDYUKOV AI.1979; UPRAVL. SISTEMY; SUN; DA. 1979; NO 19; PP. 57-64; BIBL. 3 REF.Article

SUR L'USAGE SIMULTANE DE LA ROTATION MECANIQUE ET DE CHAMPS HYPERFREQUENCES DANS LA RMN A L'ETAT SOLIDE: POSSIBILITE DE L'ETUDE SELECTIVE DES INTERACTIONSKHUNDLA EH.1978; IZVEST. AKAD. NAUK ESTON.S.S.R., FIZ. MAT.; S.S.S.R.; DA. 1978; VOL. 27; NO 1; PP. 63-72; ABS. EST. ANGL.; BIBL. 5 REF.Article

HAMILTON PATHS IN GRID GRAPHSITAI A; PAPADIMITRIOU CH; SZWARCFITER JL et al.1982; SIAM JOURNAL ON COMPUTING; ISSN 0097-5397; USA; DA. 1982; VOL. 11; NO 4; PP. 676-686; BIBL. 10 REF.Article

EFFECTIVE HAMILTONIAN METHOD FOR S=1 ISING FERROMAGNETKOMODA A; PEKALSKI A.1981; SOLID STATE COMMUN.; ISSN 0038-1098; USA; DA. 1981; VOL. 38; NO 3; PP. 219-220; BIBL. 6 REF.Article

ON THE CONSTRUCTION OF OPERATORS AND BOUNDING FUNCTIONALS FOR DUAL EXTREMUM PRINCIPLESSMITH P.1979; Z. ANGEW. MATH. MECH.; DDR; DA. 1979; VOL. 59; NO 2; PP. 111-115; ABS. GER/RUS; BIBL. 13 REF.Article

SPECTRUM AND EIGENFUNCTIONS FOR A HAMILTONIAN WITH STOCHASTIC TRAJECTORIESMC DONALD SW; KAUFMAN AN.1979; PHYS. REV. LETTERS; USA; DA. 1979; VOL. 42; NO 18; PP. 1189-1191; BIBL. 18 REF.Article

CONSTRUCTION OF TWO-DIMENSIONAL QUANTUM ELECTRODYNAMICS BASED ON A HAMILTONIAN FORMALISMITO KR.1978; LETTERS MATH. PHYS.; NLD; DA. 1978; VOL. 2; NO 5; PP. 357-365; BIBL. 7 REF.Article

ON THE TAIL STATES OF THE LANDAU SUBBANDS IN MOS STRUCTURES UNDER STRONG MAGNETIC FIELD.TSUKADA M.1976; J. PHYS. SOC. JAP.; JAP.; DA. 1976; VOL. 41; NO 5; PP. 1466-1472; BIBL. 13 REF.Article

INTEGRALES POLYNOMIALES DES SYSTEMES HAMILTONIENSPIDKUJKO SI; STEPIN AM.1978; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1978; VOL. 239; NO 1; PP. 50-53; BIBL. 7 REF.Article

On spanning connected graphsLIN, Cheng-Kuan; HUANG, Hua-Min; TAN, Jimmy J. M et al.Discrete mathematics. 2008, Vol 308, Num 7, pp 1330-1333, issn 0012-365X, 4 p.Article

The structure of alternating-Hamiltonian matricesWATERHOUSE, William C.Linear algebra and its applications. 2005, Vol 396, pp 385-390, issn 0024-3795, 6 p.Article

Fault-Tolerant Hamiltonian Connectivity and Fault-Tolerant Hamiltonicity of the Fully Connected Cubic NetworksHO, Tung-Yang; LIN, Cheng-Kuan.Journal of information science and engineering. 2009, Vol 25, Num 6, pp 1855-1862, issn 1016-2364, 8 p.Article

  • Page / 1290